# SDR DALA13073015642

- Difficulty date: December 30, 2013
- Submitted: January 2, 2014
- Operation: Air carrier
- Aircraft: N542US
- Make and model: Boeing 757251
- Aircraft serial: 26489
- Aircraft time: 50,281 hours, 19,971 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY, UNDER LAVATORY TANK AROUND DRAIN PIPE, CORRODED, BS 1681 TO 1701.  CORROSION FOUND OUT OF LIMITS IAW SAM 51-10-02, PG 12-13.  REMOVED AND REPLACED PAN DOUBLER IAW SRM 51-40-02 AND DWG 146N3650.
